# SDR USAA040105

- Difficulty date: April 9, 2004
- Submitted: May 17, 2004
- Operation: Air carrier
- Aircraft: N620AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27199
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Horizontal Stab
- Part time: 36,733 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND HORIZONTAL STABILIZER SKIN WITH 8 INCH REPAIR, JUST AFT OF FSS 145 RT HORIZONTAL STABILIZER LOWER SKIN.  COMPOSITE LAY UP REPAIR PER SRM 51-70-10.  (M)
